# SDR USAA960076

- Difficulty date: January 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N423US
- Make and model: Boeing 737401
- Aircraft serial: 23990
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6546812169
- Condition: Corrosion
- Location: Bs 967-986
- Part time: 19,812 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-5 CHECK VISUAL INSPECTION, FOUND 1 INCH BY 2 INCH CORRODED AREA AT INTERCOSTAL BS 967 TO BS 986 LBL 16. REPLACED WITH IDENTICAL PART NR 65-46812-169.  REMOVED DEFECTIVE PART COMPLETED INSTALLATION OF INTERCOSTAL.  REPAIRED PER SRM 51-10-02.  CORROSION TASK NR C53-107-02, CORROSION LEVEL 2.  (M)
